Title
Kidney graft dysfunction after drug interaction between clarithromycin and cyclosporinKidney graft dysfunction after drug interaction between clarithromycin and cyclosporin
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Oxford :Oxford univ press united kingdom,
Subject
Human medicine
Source (journal)
Nephrology, dialysis, transplantation. - Berlin
Volume/pages
11(1996):6, p. 1192-1193
ISSN
0931-0509
ISI
A1996UU40500071
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996UU40500071&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996UU40500071&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996UU40500071&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848